# SDR SWAA2024081411842

- Difficulty date: July 12, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STR15L STA.294.5<[01] JOB WAS ACCOMPLISHED ON EA 24-153-02000 FAULT # TTG8Q00USB2D;[02] VERIFIED STEP 1
